# SDR FDEA202407010901

- Difficulty date: July 1, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 91,482 hours, 19,279 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB3967511
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FIXED LEADING EDGE BEADED DOUBLER AT STATION XOS 755 FOUND CRACK ABOUT   0.5". LEFT WING FIXED LEADING EDGE CRACKED BEADED DOUBLER AT STATION XOS 755 TRIMMED   OUT PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. FABRICATED REPAIR DOUBLER, FILLER AND   ANGLES INSTALLED AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
